# SDR AALA201901179011

- Difficulty date: December 20, 2018
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,541 hours, 25,943 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53370950210
- Condition: Cracked
- Location: Frm 65
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 65 FOUND CRACKED,  STRINGER 30L.  REPAIRED THE FRAME IAW EA 288311.
